V. I. , Distribution of ovals of the real plane of algebraic curves, of involutions of four-dimensional smooth manifolds, and the arithmetic of integervalued quadratic forms, Functional Analysis and Its Applications, vol.5, pp.169-176, 1971.

M. F. Atiyah, On Analytic Surfaces with Double Points, Proceedings of the Royal Society of London. Series A, vol.247, pp.237-244, 1958.

P. Wolf, K. Barth, C. A. Hulek, A. Peters, and . Van-de-ven, Compact Complex Surfaces. Second Enlarged Edition, 2004.

A. Beauville, Application aux espaces de modules, Géométrie des surfaces K3: modules et périodes, Séminaires Palaiseau. Astérisque 126, pp.141-152, 1985.

J. Björklund, Real algebraic knots of low degree, J. Knot Theory Ramifications, vol.20, pp.1285-1309, 2011.

L. Brusotti, Sulla 'piccola variazione' di una curva piana algebrica reale, Italian. Accademia dei Lincei, vol.30, pp.375-379, 1921.

D. Shane and . Mello, Chord Diagrams and Generic Real Rational Planar Curves of Degree, International Mathematics Research Notices, vol.22, pp.11485-11507, 2015.

D. Shane and . Mello, Rigid isotopy classification of real degree-4 planar rational curves with only real nodes (An elementary approach, 2013.

A. Degtyarev, On deformations of singular plane sextics, Journal of Algebraic Geometry, vol.17, pp.101-135, 2008.

A. Degtyarev, I. Itenberg, and V. Kharlamov, Real Enriques Surfaces, Lecture Notes in Mathematics, 1746.
URL : https://hal.archives-ouvertes.fr/hal-00129537

K. Simon and . Donaldson, Yang-Mills invariants of four-manifolds, Geometry of Low-dimensional Manifolds 1: Gauge Theory and Algebraic Surfaces. Proceedings of the Durham Symposium, 1989.

D. A. Gudkov, Plane real projective quartic curves, Topology and Geometry -Rohlin Seminar. Ed. by O. Ya. Viro. Lecture Notes in Mathematics 1346, pp.341-347, 1988.

D. A. Gudkov, The arrangement of the ovals of a sixth order curve, Soviet Mathematics Doklady, vol.10, pp.332-335, 1969.

A. Harnack, Über die Vieltheiligkeit der ebenen algebraischen Curven, pp.189-198

D. Hilbert, Mathematical Problems, Bulletin of the American Mathematical Society, vol.8, pp.437-479, 1902.

D. Huybrechts, Lectures on K3 Surfaces. Cambridge Studies in Advanced Mathematics 158, 2016.

I. V. Itenberg and V. S. Itenberg, Symmetric sextics in the real projective plane and auxiliary conics, Journal of Mathematical Sciences, vol.119, issue.1, pp.78-85, 2004.

V. Ilia and . Itenberg, Curves of degree 6 with one nondegenerate double point and groups of monodromy of nonsingular curves, Real Algebraic Geometry. Proceedings of the Conference held in Rennes, pp.267-288, 1524.

V. Ilia and . Itenberg, Real plane projective curves of degree 6 with one non-degenerate double point, 1991.

I. Itenberg, G. Mikhalkin, and J. Rau, Rational quintics in the real plane, Transactions of the American Mathematical Society, 2017.

A. Jaramillo and P. , Rigid isotopy classification of real quintic rational plane curves, 2017.
URL : https://hal.archives-ouvertes.fr/tel-01624267

M. Viatcheslav and . Kharlamov, Classification of nonsingular surfaces of degree 4 in RP 3 with respect to rigid isotopies, Functional Analysis and Its Applications, vol.18, pp.39-45, 1984.

F. Klein, Gesammelte mathematische, vol.2, 1922.

R. Kobayashi, Moduli of Einstein Metrics on a K3 surfaces and Degeneration of Type I, Kähler Metrics and Moduli Spaces. Advanced Studies in Pure Mathematics 18-II, pp.257-331, 1990.

R. Kobayashi and A. N. Todorov, Polarized period map for generalized K3 surfaces and the moduli of Einstein metrics, Tôhoku Mathematical Journal, vol.39, pp.751-798, 1987.

S. Viktor and . Kulikov, Surjectivity of the period mapping for K3 surfaces, Russian. Uspekhi Matematicheskikh Nauk, vol.32, issue.196, pp.257-258, 1977.

A. L. Mayer, Families of K3 surfaces, Nagoya Mathematical Journal, vol.48, pp.1-17, 1972.

G. Mikhalkin and S. Orevkov, Real algebraic knots and links of small degree, J. Knot Theory Ramifications, vol.25, p.34, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01959519

R. Miranda and D. R. Morrison, Embeddings of Integral Quadratic Forms, 2009.

D. R. Morrison, Some remarks on the moduli of K3 surfaces, Classification of Algebraic and Analytic Manifolds. Katata Symposium Proceedings 1982, Sponsored by the Taniguchi Foundations, vol.39, pp.303-332, 1983.

R. David, M. Morrison, and . Saito, Cremona transformations and degrees of period maps for K3 surfaces with ordinary double points, Algebraic Geometry, vol.10, pp.477-513, 1985.

V. Viacheslav and . Nikulin, Integer symmetric bilinear forms and some of their geometric applications, Mathematics of the USSR-Izvestiya, vol.14, pp.103-167, 1980.

V. Viacheslav and . Nikulin, Involutions of integer quadratic forms and their applications to real algebraic geometry, Mathematics of the USSR-Izvestiya, vol.22, pp.99-172, 1984.

I. Ilya, I. R. Piatetski-shapiro, and . Shafarevich, A Torelli theorem for algebraic surfaces of type K3, Mathematics of the USSR-Izvestiya, vol.5, pp.547-588, 1971.

V. A. Rokhlin, Complex topological characteristics of real algebraic curves, Russian Mathematical Surveys, vol.33, pp.85-98, 1978.

B. Saint-donat, Projective Models of K-3 Surfaces, American Journal of Mathematics, vol.96, pp.602-639, 1974.

J. Serre, A Course in Arithmetic, Graduate Texts in Mathematics, vol.7, 1973.

T. Urabe, Combinations of rational singularities on plane sextic curves with the sum of Milnor numbers less than sixteen, Singularities. Banach Center Publications 20, pp.429-456, 1988.

E. B. Vinberg and I. M. Kaplinskaja, On the groups O, Soviet Mathematics Doklady, vol.18, pp.194-197, 1978.

E. B. Vinberg, Hyperbolic reflection groups, Russian Mathematical Surveys, vol.40, pp.31-75, 1985.
URL : https://hal.archives-ouvertes.fr/hal-00015723

E. B. Vinberg, On groups of unit elements of certain quadratic forms, Mathematics of the USSR-Sbornik, vol.16, pp.17-35, 1972.

O. Viro, Curves of degree 7, curves of degree 8 and the Ragsdale conjecture, Soviet Mathematics Doklady, vol.22, pp.566-570, 1980.

O. Viro, Introduction to topology of real algebraic varieties, 2007.

C. Voisin, Hodge Theory and Complex Algebraic Geometry II, Cambridge Studies in Advanced Mathematics, vol.77, 2003.

J. Welschinger, Invariants of real symplectic 4-manifolds and lower bounds in real enumerative geometry, Inventiones Mathematicae, vol.162, pp.195-234, 2005.
URL : https://hal.archives-ouvertes.fr/hal-00012418

J. Yang, Sextic curves with simple singularities, Tôhoku Mathematical Journal, vol.48, pp.203-227, 1996.

S. Yau, On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation, I, Communications on Pure and Applied Mathematics, vol.31, pp.339-411, 1978.